# SDR 99FDEA00136

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK OVER MLG WHEEL WELL AREA, FUSELAGE FRAME AT BS 1521 HAS CORROSION.  **  S/D  **  REMOVED 3 FLOOR PNL FOR ACCESS TO CTR WHEEL WELL.  REMOVED CORROSION, NDT CK HOLES AND THICKNESS.  ALODINED AND PAINTED.  INSTALLED FASTENERS PER 53-33-00.  INSTALLED FLOORBOARDS IAW 53-21-08.  LEAK CHECK OK.
